# SDR FDEA202105261403

- Difficulty date: May 26, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 56,125 hours, 25,271 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 3742924
- Part serial: AQ0008
- Condition: Cracked
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  751     29-30  2383     26MAY21  MEM  OPEN  U  PASSING FL330 ON DESCENT TO MEM GREEN SYS RESERVOIR  LOW LEVEL ILLUMINATED.   GREEN SYSTEM SHOWED AT THE  RED DOT.  COMPLIED WITH ALL ECAM AND QRH PROCEDURES  INCLUDING GRAVITY GEAR EXTENSION.   FACT 26MAY21 20:25   MEM                                                                 VERIFIED WITH DFDR THAT THIS WAS AN INDICATION             ISSUE AND NOT ACTUAL LOSS OF QUANTITY. GREEN SYS             HYD PRESS WAS MAINTAINED THROUGH FL16000 WHEN             FLIGHT CREW TURNED OFF ENG PUMPS PER RED TAB             PRECEDURE             PRIOR TO AVIONICS REPLACING CANNON PLUG, GREEN SYS             HYD QTY ON RESERVOIR WAS READING LOW AND COCKPIT             INDICATION WAS AT TOP OF GREEN BAND (HIGH). AFTER             RNR OF XMITTER CANNON PLUG AND CLEANING XMITTER             RECEPTICAL, HYD QTY READS EAQUAL FROM RES TO             COCKPIT. SERVICED GREEN SYS HYD REF             A300-600AMM 12-12-29-00 AND PERFORMED GREEN SYSTEM             RESERVOIR CHECK FOR CORRECT AIR PRESSURE AND FLUID LEVELS                               REF A300-600 AMM 29-10-00-06.  ALL QTY AND PRESS             INDICATIONS NORMAL     REMOVED AND REPLACED GREEN HYDRAULIC SYS RESERVOIR             TRANSMITTER REF A300 AMM 29-31-11-04 OPS CHECK LEAK                               CHECK GOOD
